# SDR FDEA201107172774

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT STATION 1840 TO 1871  X=27.5 SEAT TRACK BASE FOUND CORRODED.   REMOVED IAW SRM 51-31-01, REV 47. SEAT RACK BASE CORROSION REMOVED IAW SRM 51-21-01, REV 47 ORIGINAL THICKNESS = 0.100", REMAINED MATERIAL = 0.060" MATERIAL REMOVED = 0.040".   FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 101, REV 47.  NEW REPAIR SEAT TRACK SECTION AND SPLICE FABRICATED IAW SRM 53-00-52, FIG 201, REV 47.  NEW REPAIR SEAT TRACK SECTION AND SPLICE AT STA 1840 TO 1871, X=27.5   INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
